# SDR SWAA042454

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 27,754 hours, 23,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435274
- Part serial: BN573
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  REMOVED AND REPLACED FLAP ASSY PER MM.
